Alert archive / Georgia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 35, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jan 22, 2017, 4:24 AM EST for 5 counties in Georgia. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 22, 2017, 4:24 AM EST (09:24 UTC)
- Expired
- Jan 22, 2017, 5:30 AM EST
- In force
- 66 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Ben Hill County, GA, Irwin County, GA, Tift County, GA, Turner County, GA, Worth County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 22, 4:28 AM EST | TSTM WND DMG | Sylvester, GA | TREES DOWN NORTH HENDERSON STREET IN SYLVESTER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 22, 3:20 AM EST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.4 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 1065 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
869
WUUS52 KTAE 220924
SVRTAE
GAC017-155-277-287-321-221030-
/O.NEW.KTAE.SV.W.0035.170122T0924Z-170122T1030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
424 AM EST SUN JAN 22 2017
The National Weather Service in Tallahassee has issued a
* Severe Thunderstorm Warning for...
Ben Hill County in south central Georgia...
Southern Turner County in south central Georgia...
Northern Tift County in south central Georgia...
Central Worth County in south central Georgia...
Irwin County in south central Georgia...
* Until 530 AM EST
* At 424 AM EST, Doppler radar indicated a severe thunderstorm
capable of producing quarter size hail and destructive winds in
excess of 70 mph. This storm was located near Sylvester, and moving
east at 60 mph.
* Locations impacted include...
Tifton, Fitzgerald, Ocilla, Sylvester, Poulan, Ty Ty, Mystic,
Terrell, Sycamore, Sumner, Irwinville Airport, Isabella,
Queensland, Wray, Sylvester Airport, Pinetta, Arp, Inaha, Tempy and
Fitzgerald Municipal A/P.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Severe thunderstorms produce damaging winds, destructive hail, deadly
lightning and very heavy rain. For your protection, move to an
interior room on the lowest floor of your home or business. Heavy
rains flood roads quickly so do not drive into areas where water
covers the road.
&&
A tornado watch remains in effect until 1000 AM EST for south central
and southwestern Georgia.
LAT...LON 3166 8301 3164 8301 3161 8306 3155 8306
3149 8310 3141 8392 3155 8399 3156 8398
3158 8400 3183 8315 3181 8313 3182 8311
3181 8310 3181 8309 3180 8307 3178 8301
3174 8300 3166 8300
TIME...MOT...LOC 0924Z 254DEG 50KT 3144 8387
$$
30-PULLIN3 follow-up statements
304
WWUS52 KTAE 220947
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
447 AM EST SUN JAN 22 2017
GAC321-220957-
/O.CAN.KTAE.SV.W.0035.000000T0000Z-170122T1030Z/
Worth GA-
447 AM EST SUN JAN 22 2017
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WORTH COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 1000 AM EST for south central
Georgia.
LAT...LON 3166 8300 3161 8306 3156 8306 3149 8310
3148 8334 3147 8334 3144 8367 3157 8365
3157 8367 3159 8367 3162 8371 3162 8380
3164 8380 3183 8315 3181 8313 3182 8311
3178 8301
TIME...MOT...LOC 0947Z 254DEG 50KT 3153 8350
$$
GAC017-155-277-287-221030-
/O.CON.KTAE.SV.W.0035.000000T0000Z-170122T1030Z/
Ben Hill GA-Turner GA-Tift GA-Irwin GA-
447 AM EST SUN JAN 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM EST
FOR BEN HILL...SOUTHERN TURNER...NORTHERN TIFT AND IRWIN COUNTIES...
At 447 AM EST, a severe thunderstorm was located near Tifton, moving
east at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Fitzgerald, Ocilla, Tifton, Ty Ty, Mystic, Sycamore, Irwinville
Airport, Queensland, Wray, Pinetta, Arp, Inaha, Fitzgerald Municipal
A/P, Osierfield, Coverdale, Ashton, Harding, Irwinville, Lulaville
and Hillsdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1000 AM EST for south central
Georgia.
LAT...LON 3166 8300 3161 8306 3156 8306 3149 8310
3148 8334 3147 8334 3144 8367 3157 8365
3157 8367 3159 8367 3162 8371 3162 8380
3164 8380 3183 8315 3181 8313 3182 8311
3178 8301
TIME...MOT...LOC 0947Z 254DEG 50KT 3153 8350
HAIL...1.00IN
WIND...60MPH
$$
30-PULLIN436
WWUS52 KTAE 221001
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
501 AM EST SUN JAN 22 2017
GAC277-287-221011-
/O.CAN.KTAE.SV.W.0035.000000T0000Z-170122T1030Z/
Turner GA-Tift GA-
501 AM EST SUN JAN 22 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TURNER AND NORTHERN
TIFT COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 1000 AM EST for south central
Georgia.
LAT...LON 3166 8301 3165 8301 3161 8306 3156 8306
3149 8310 3148 8338 3155 8342 3156 8347
3157 8347 3157 8350 3170 8349 3170 8346
3171 8345 3174 8347 3183 8315 3181 8313
3182 8311 3178 8301 3166 8300
TIME...MOT...LOC 1001Z 254DEG 50KT 3159 8327
$$
GAC017-155-221030-
/O.CON.KTAE.SV.W.0035.000000T0000Z-170122T1030Z/
Ben Hill GA-Irwin GA-
501 AM EST SUN JAN 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM EST
FOR BEN HILL AND IRWIN COUNTIES...
At 501 AM EST, a severe thunderstorm was located over Ocilla, moving
east at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Fitzgerald, Ocilla, Mystic, Irwinville Airport, Irwinville,
Queensland, Wray, Lulaville, Pinetta, Arp, Fitzgerald Municipal A/P,
Osierfield, Abba, Ashton, Waterloo and Red Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1000 AM EST for south central
Georgia.
LAT...LON 3166 8301 3165 8301 3161 8306 3156 8306
3149 8310 3148 8338 3155 8342 3156 8347
3157 8347 3157 8350 3170 8349 3170 8346
3171 8345 3174 8347 3183 8315 3181 8313
3182 8311 3178 8301 3166 8300
TIME...MOT...LOC 1001Z 254DEG 50KT 3159 8327
HAIL...1.00IN
WIND...60MPH
$$
30-PULLIN826
WWUS52 KTAE 221023
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
523 AM EST SUN JAN 22 2017
GAC017-155-221033-
/O.EXP.KTAE.SV.W.0035.000000T0000Z-170122T1030Z/
Ben Hill GA-Irwin GA-
523 AM EST SUN JAN 22 2017
...THE SEVERE THUNDERSTORM WARNING FOR BEN HILL AND IRWIN COUNTIES
WILL EXPIRE AT 530 AM EST...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
A tornado watch remains in effect until 1000 AM EST for south central
Georgia.
LAT...LON 3166 8301 3165 8301 3161 8306 3156 8306
3149 8310 3148 8338 3155 8342 3156 8347
3157 8347 3157 8350 3170 8349 3170 8346
3171 8345 3174 8347 3183 8315 3181 8313
3182 8311 3178 8301 3166 8300
TIME...MOT...LOC 1023Z 254DEG 50KT 3167 8295
$$
30-PULLINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 22, 3:34 AM EST, 50 minutes earlier.
Area forecast discussion, Jan 22, 3:34 AM EST, 50 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
334 AM EST Sun Jan 22 2017
.NEAR TERM [Through Today]...
A brief lull in the showers and thunderstorms is expected in the
predawn hours as the current MCS shifts northeastward. Attention
turns back west towards the upper trough which will move across
the ARKLATEX into MS/AL by late today. This will induce surface
cyclogenesis across southern MS with a surface low deepening
rapidly and moving northeast. Large scale ascent will increase
with showers and storms increasing in coverage and intensity this
morning in the warm sector and also along the westward moving cold
front progged to enter western fL panhandle and SE AL by midday.
All modes of severe weather is possible until the cold front moves
through. SPC has atleast an enhanced risk of severe weather
across all Tri-State counties today with a MODERATE RISK for
severe weather across SW GA and FL Big Bend counties. Again, all
modes of severe weather is possible including a strong tornado or
two.
Severe threat will decrease from west to east later this
afternoon as the cold front moves through and mid level dry air
advects in.
The surface wind field strengthens today as the aforementioned
surface low pressure deepens. Although models differ on placement
on stronger winds today, most agree that wind advisory criteria
will be met across portions of the Tri-State region this
afternoon. Therefore, have issued a wind advisory for this
afternoon.
.SHORT TERM [Tonight Through Tuesday]...
Wrap around moisture from the upper trough itself will keep slight
chances of rainfall in the forecast through Monday morning.
Nothing severe, just light showers as this feature moves away from
the area. Monday afternoon through Tuesday are dry with high
pressure building in. Highs in the 60s with lows in the 40s to
lower 50s.
.LONG TERM [Tuesday Night Through Sunday]...
Tranquil weather is anticipated through Wednesday at which time
another cold front will swing through Wednesday night and
Thursday. Colder air will accompany this system with highs Friday
and into the weekend in the 50s with lows in the 30s and
approaching freezing across SE AL and SW GA.
&&
.AVIATION [Through 06Z Monday]...
Rather messy forecast through this evening with showers and storms
likely, with severe weather a distinct possibly at all terminals.
Low level winds will increase this afternoon in response to
strengthening low pressure to our west and north. Rain and severe
weather chances look to decrease this afternoon and evening from
west to east as a cold front moves across the area. Winds will
surface winds will decrease after sunset with the exception of ECP
where winds may stay elevated after sunset with 20 knots possible.
&&
.MARINE...
A gale warning has been hoisted for all coastal water zones
beginning this afternoon through midday monday. Conditions will
continue to deteriorate as winds increase in response to
developing low pressure across the southeast united states.
Conditions appear to improve beginning Tuesday.
&&
.FIRE WEATHER...
Other than high dispersions later this afternoon, no fire weather
concerns.
&&
.HYDROLOGY...
Another round of precipitation is expected today. 1-2 inches of
rainfall is possible with locally higher amounts before rainfall
generally ends this evening. Where areas received heavy rainfall
last night, rivers are responding with the Choctawhatchee River at
Newton forecasted to reach flood stage today. Other area rivers
will need to be watched today and tonight.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 74 52 65 42 67 / 90 20 10 0 0
Panama City 71 56 63 47 63 / 90 20 10 0 0
Dothan 72 50 61 41 65 / 70 30 10 0 0
Albany 73 51 63 41 65 / 90 30 20 0 0
Valdosta 74 51 64 42 65 / 90 20 10 0 0
Cross City 75 55 65 43 66 / 80 40 10 0 0
Apalachicola 72 56 65 47 64 / 90 30 10 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory from noon EST /11 AM CST/ today to 6 PM EST /5 PM
CST/ this evening for Calhoun-Central Walton-Coastal Bay-
Coastal Dixie-Coastal Franklin-Coastal Gulf-Coastal
Jefferson-Coastal Taylor-Coastal Wakulla-Gadsden-Holmes-
Inland Bay-Inland Dixie-Inland Franklin-Inland Gulf-Inland
Jefferson-Inland Taylor-Inland Wakulla-Jackson-Lafayette-
Leon-Liberty-Madison-North Walton-South Walton-Washington.
High Rip Current Risk through late Monday night for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
High Surf Advisory until 1 AM EST /midnight CST/ Tuesday for
Coastal Bay-Coastal Gulf-South Walton.
GA...Wind Advisory from noon today to 6 PM EST this evening for Baker-
Ben Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-
Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-
Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-Tift-
Turner-Worth.
AL...Wind Advisory from 11 AM this morning to 5 PM CST this afternoon
for Coffee-Dale-Geneva-Henry-Houston.
GM...Small Craft Advisory until 1 PM EST this afternoon for Apalachee
Bay or Coastal Waters From Keaton Beach to Ochlockonee
River Fl out to 20 Nm-Coastal Waters From Ochlockonee River
to Apalachicola Fl out to 20 Nm-Coastal waters from
Suwannee River to Keaton Beach out 20 NM-Coastal waters
from Apalachicola to Destin FL out 20 NM-Waters from
Suwannee River to Apalachicola FL from 20 to 60 NM-Waters
from Apalachicola to Destin FL from 20 to 60 NM.
Gale Warning from 1 PM this afternoon to 1 PM EST Monday for
Apalachee Bay or Coastal Waters From Keaton Beach to
Ochlockonee River Fl out to 20 Nm-Coastal Waters From
Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
waters from Suwannee River to Keaton Beach out 20 NM-
Coastal waters from Apalachicola to Destin FL out 20 NM-
Waters from Suwannee River to Apalachicola FL from 20 to 60
NM-Waters from Apalachicola to Destin FL from 20 to 60 NM.
&&
NEAR TERM...Scholl
SHORT TERM...Scholl
LONG TERM...Scholl
AVIATION...Scholl
MARINE...Scholl
FIRE WEATHER...Scholl
HYDROLOGY...SchollIn the hours before
Local storm report, Jan 22, 2:12 AM EST, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
212 AM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM TSTM WND DMG ARLINGTON 31.44N 84.73W
01/22/2017 CALHOUN GA EMERGENCY MNGR
TREE REPORTED DOWN IN ARLINGTON
&&
RHLocal storm report, Jan 22, 2:13 AM EST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
213 AM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM TSTM WND DMG EDISON 31.56N 84.74W
01/22/2017 CALHOUN GA EMERGENCY MNGR
TREE REPORTED DOWN IN EDISON
&&
RHLocal storm report, Jan 22, 2:15 AM EST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
215 AM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM TSTM WND DMG LEARY 31.48N 84.51W
01/22/2017 CALHOUN GA EMERGENCY MNGR
TREE REPORTED DOWN IN LEARY
&&
RHLocal storm report, Jan 22, 2:56 AM EST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
256 AM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 AM TSTM WND DMG ALBANY 31.58N 84.18W
01/22/2017 DOUGHERTY GA 911 CALL CENTER
REPORTS OF TREES AND POWER LINES DOWN
&&
RHLocal storm report, Jan 22, 3:05 AM EST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
305 AM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM TSTM WND DMG SYLVESTER 31.53N 83.84W
01/22/2017 WORTH GA 911 CALL CENTER
REPORTS OF TREES DOWN ON HOUSES IN SYLVESTER
&&
RHLocal storm report, Jan 22, 3:23 AM EST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
323 AM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 AM TSTM WND DMG ASHFORD 31.18N 85.24W
01/22/2017 HOUSTON AL 911 CALL CENTER
TREE DOWN IN ASHFORD
&&
RHThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 10:23 PM EST | Tornado Warning | TAE | Baker, Colquitt, Miller, Mitchell | 27 min |
| Jan 21, 10:58 PM EST | Severe Thunderstorm Warning | TAE | Baker, Colquitt, Dougherty, Mitchell, Tift, Turner and 1 more | 32 min |
| Jan 21, 11:28 PM EST | Severe Thunderstorm Warning | TAE | Irwin, Tift, Turner, Worth | 47 min |
| Jan 21, 11:44 PM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Clay, Dougherty, Early, Lee and 2 more | 55 min |
| Jan 22, 12:07 AM EST | Special Weather Statement | TAE | Ben Hill | 23 min |
| Jan 22, 12:10 AM EST | Severe Thunderstorm Warning | TAE | Dougherty, Lee, Worth | 58 min |
| Jan 22, 12:35 AM EST | Flash Flood Warning | TAE | Dougherty, Lee | 4 hr |
| Jan 22, 12:59 AM EST | Severe Thunderstorm Warning | TAE | Clay, Early | 46 min |
| Jan 22, 1:04 AM EST | Severe Thunderstorm Warning | TAE | Ben Hill, Irwin, Tift, Turner, Worth | 18 min |
| Jan 22, 1:34 AM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Clay, Dougherty, Early, Randolph and 1 more | 41 min |
| Jan 22, 2:02 AM EST | Tornado Warning | TAE | Baker, Calhoun, Dougherty, Lee, Mitchell, Worth | 28 min |
| Jan 22, 2:25 AM EST | Severe Thunderstorm Warning | TAE | Colquitt, Decatur, Grady, Thomas | 65 min |
| Jan 22, 2:27 AM EST | Tornado Warning | TAE | Dougherty, Turner, Worth | 33 min |
| Jan 22, 2:44 AM EST | Tornado Warning | TAE | Irwin, Tift, Turner | 18 min |
| Jan 22, 2:49 AM EST | Tornado Warning | TAE | Thomas | 41 min |
| Jan 22, 2:59 AM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Early, Miller, Seminole | 46 min |
| Jan 22, 3:10 AM EST | Tornado Warning | TAE | Brooks, Colquitt, Cook | 50 min |
| Jan 22, 3:34 AM EST | Tornado Warning | TAE | Berrien | 56 min |
| Jan 22, 3:39 AM EST | Wind Advisory | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 14 hr |
| Jan 22, 3:44 AM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Mitchell, Worth | 46 min |
| Jan 22, 5:00 AM EST | Tornado Warning | TAE | Ben Hill, Irwin | 30 min |
| Jan 22, 5:34 AM EST | Severe Thunderstorm Warning | TAE | Decatur, Grady | 56 min |
| Jan 22, 6:00 AM EST | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Colquitt, Cook, Grady, Irwin and 1 more | 75 min |
| Jan 22, 6:31 AM EST | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Cook, Lanier, Lowndes, Thomas | 74 min |
| Jan 22, 6:33 AM EST | Severe Thunderstorm Warning | TAE | Decatur, Grady | 42 min |
| Jan 22, 6:47 AM EST | Tornado Warning | TAE | Berrien, Brooks, Cook, Lanier, Lowndes | 58 min |
| Jan 22, 7:10 AM EST | Tornado Warning | TAE | Lanier, Lowndes | 35 min |
| Jan 22, 7:15 AM EST | Severe Thunderstorm Warning | TAE | Brooks, Colquitt, Cook, Thomas | 45 min |
| Jan 22, 7:16 AM EST | Severe Thunderstorm Warning | TAE | Decatur, Grady, Thomas | 29 min |
| Jan 22, 7:36 AM EST | Severe Thunderstorm Warning | TAE | Brooks, Thomas | 39 min |
| Jan 22, 7:52 AM EST | Tornado Warning | TAE | Brooks | 38 min |
| Jan 22, 7:58 AM EST | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Cook, Lanier, Lowndes | 47 min |
| Jan 22, 8:05 AM EST | Tornado Warning | TAE | Brooks, Lowndes | 25 min |
| Jan 22, 8:27 AM EST | Tornado Warning | TAE | Lanier, Lowndes | 33 min |
| Jan 22, 8:37 AM EST | Severe Thunderstorm Warning | TAE | Grady, Thomas | 38 min |
| Jan 22, 8:44 AM EST | Tornado Warning | TAE | Grady, Thomas | 31 min |
| Jan 22, 9:09 AM EST | Tornado Warning | TAE | Grady, Thomas | 36 min |
| Jan 22, 9:11 AM EST | Severe Thunderstorm Warning | TAE | Decatur, Grady, Miller, Seminole | 49 min |
| Jan 22, 9:33 AM EST | Severe Thunderstorm Warning | TAE | Brooks, Lanier, Lowndes | 57 min |
| Jan 22, 9:41 AM EST | River Flood Warning | TAE | Lee | 5 days |
| Jan 22, 9:53 AM EST | Tornado Warning | TAE | Decatur, Grady | 37 min |
| Jan 22, 10:06 AM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Early | 39 min |
| Jan 22, 10:38 AM EST | Tornado Warning | TAE | Decatur, Grady, Thomas | 37 min |
| Jan 22, 10:55 AM EST | Severe Thunderstorm Warning | TAE | Lee, Worth | 20 min |
| Jan 22, 11:11 AM EST | Severe Thunderstorm Warning | TAE | Brooks, Cook, Lowndes | 31 min |
| Jan 22, 11:47 AM EST | Severe Thunderstorm Warning | TAE | Brooks, Colquitt, Thomas | 43 min |
| Jan 22, 12:39 PM EST | Severe Thunderstorm Warning | TAE | Clay, Randolph, Terrell | 36 min |
| Jan 22, 1:59 PM EST | Severe Thunderstorm Warning | TAE | Clay, Early | 46 min |
| Jan 22, 2:20 PM EST | Tornado Warning | TAE | Calhoun, Clay, Early, Randolph | 25 min |
| Jan 22, 2:35 PM EST | Tornado Warning | TAE | Decatur | 8 min |
| Jan 22, 2:39 PM EST | Tornado Warning | TAE | Baker, Calhoun, Early, Miller, Seminole | 36 min |
| Jan 22, 2:42 PM EST | Tornado Warning | TAE | Calhoun, Clay, Randolph, Terrell | 27 min |
| Jan 22, 3:08 PM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Early, Lee, Terrell and 1 more | 52 min |
| Jan 22, 3:15 PM EST | Tornado Warning | TAE | Baker, Dougherty, Lee, Turner, Worth | 30 min |
| Jan 22, 3:26 PM EST | Severe Thunderstorm Warning | TAE | Grady, Thomas | 34 min |
| Jan 22, 3:40 PM EST | Tornado Warning | TAE | Ben Hill, Turner, Worth | 35 min |
| Jan 22, 3:42 PM EST | Tornado Warning | TAE | Dougherty, Mitchell, Worth | 33 min |
| Jan 22, 3:53 PM EST | Severe Thunderstorm Warning | TAE | Brooks, Lowndes, Thomas | 37 min |
| Jan 22, 4:04 PM EST | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Colquitt, Cook, Thomas, Tift | 26 min |
| Jan 22, 4:23 PM EST | Severe Thunderstorm Warning | TAE | Brooks, Lanier, Lowndes | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.